FREE SHIPPING ON ORDERS OVER $120*
View Cart
free shippingships fast

TELFAST TABLETS 180MG 30

$54.50
SKU 2120909
Qty:
Telfast is a hayfever and allergy tablet with the main active ingredient Fexofenadine Hydrochloride which works to decrease the effects of histamine in the body. It is a fast-acting, non-drowsy antihistamine that offers 24 hours protection from symptoms of hayfever and allergies.
People who purchased this also purchased these:

Telfast 180mg 30 Tablets

Hayfever allergies are very common in New Zealand. The common symptoms of hayfever are sneezing, runny nose, skin rashes, itchy skin, itchy throat, red watery eyes, hives, and swelling of the skin. The high dose of fexofenadine hydrochloride in Telfast 180mg helps provide fast acting, non-drowsy relief from the symptoms of hayfever allergy.

Benefits:

Offers relief from discomfort associated with symptoms of hayfever and allergies.

Features:

Sucrose, Lactose and Gluten Free.

Product Ingredients:

Fexofenadine Hydrochloride 180mg.- Its active ingredient which prevents the effects of histamine within the body - this helps to reduce the symptoms of allergic reactions.
Microcrystalline Cellulose, Pregelatinised Maize Starch, Croscarmellose Sodium, Povidone, Magnesium Stearate, Titanium dioxide, Colloidal silicon, dioxide, Macrogol 400, Iron Oxide, Hypromellose.

Dosage Recommendation:

Adults and children over the age of 12 take one tablet once a day with or without food.  This product is not suitable for children under the age of 12 unless otherwise advised by a healthcare professional.

Do not take a double dose and if you forget to take a dose and are not due to take your next dose for some time, take as normal. If you are due to take your dose soon, skip the forgotten dose.

Are there any warnings or precautions?

Consult your healthcare professional before using if you are:
Pregnant or breastfeeding, have liver or severe kidney problems, taking medication for hypertension, coronary heart disease or depression.
DO NOT TAKE Telfast 180mg if you have: glaucoma/ pressure in the eye, diabetes, an enlarged prostate, bladder problems, difficulty urinating, high blood pressure, heart or blood vessel disease, overactive thyroid gland. And if you are allergic to Fexodenadine Hydrochloride or any of the other ingredients.
Keep out of reach of children. Store in a cool dry place below 25 degrees celsius and protect from direct sunlight.
Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Pharmacy New Zealand 0800 000 980

Website price converter

WE WANT YOU TO BE 100% SATISFIED WITH YOUR SHOPPING EXPERIENCE

 

Need Customer Service? Call 0800 000 980 or email orders@oamarupharmacy.com anytime!


Just a friendly reminder: Any information presented on this site is of a general nature. It is not intended to be a substitute for professional health care specific to your circumstances.It is not intended to diagnose, treat, cure or prevent any disease. Always consult your doctor or a qualified health care professional if you have questions regarding a condition. Use as directed. If symptoms persist contact your health care professional. Customer reviews reflected on the site reflect the individual experiences and may not be typical. Individual results may vary.  Copyright© Pharmacy-NZ.com 2019 All rights reserved 
payment209x109